# SDR SWIA201439271

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 29,146 hours, 23,892 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Eroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET HAS EROSION FROM 6 O`CLOCK POSTITION TO 8 O`CLOCK POSTION.  COMPLIED WITH TEMPORARY REPAIR OF EROSION ON OUTER SKIN L/E OF LT ENGINE INLET COWL FROM 6 O`CLOCK POSITION TO 8 O`CLOCK POSITION IN REFERENCE TO REO.
